# SDR DALA2023040602681

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE BTW STA Y=170 TO Y=203 AND X=-60 BELOW SERVICE DOOR SURROUND. SUMMARY OF NRC 00553: CORROSION LEVEL 2. CUSP ANGLE BTW STA Y=170 TO Y=203 AND X=-60 BELOW SERVICE DOOR SURROUND WAS REPAIRED PER PRI 606633-14 REV.2 AND ER/A 606633-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (LP #2705924)
